MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC045144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extravasation (1842); Perforation of Vessels (2135)
Date of Event 10/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A 66-year-old female patient was treated for an occlusion at the right m1 and m2 segment.Access was obtained using a zoom 88 access catheter to the internal carotid artery (ica).During the first pass, a zoom 71 aspiration catheter and a guidewire were advanced through the zoom 88 to the face of the clot in the right m1 segment.The guidewire was then removed, and aspiration was applied to the zoom 71.The right m1 segment was successfully recanalized.For the second pass, the zoom 88 was positioned in the petrous segment of the right ica.A zoom 45 aspiration catheter, a third-party microcatheter, and the guidewire were advanced through the zoom 88 to the right m2 segment occlusion.The physician reported "drastic" changes on the monitor, and soon after, extravasation was noted under fluoroscopy.At this time, the third-party microcatheter and the zoom 45 were in the right m2 segment, and the guidewire was just distal to the zoom 45.Another contrast run was performed and showed extravasation at the right m2 segment.Protamine was administered to stop the bleeding and the patient was intubated.Approximately five minutes later, the bleeding stopped.All devices were removed from the patient and the access site was closed.No device issues were reported.The patient remained intubated and sedated.No other patient sequelae were reported.
 
Additional Manufacturer Narrative
The devices were discarded after use and therefore not available for return and investigation.No device deficiencies were reported related to the zoom 45.Based on the information provided, the exact cause of the extravasation is unknown.The relationship with the zoom 45 device to the extravasation could not be established.It is unclear if the extravasation was caused by the zoom 45 device or other devices used in the case.The manufacturing records for the zoom 45 device were reviewed and demonstrated that the product met all design and manufacturing specifications.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell, CA 95008-6609
MDR Report Key20698500
Report Number3014590708-2024-00038
Device Sequence Number3714546
Product Code NRY
UDI-Device Identifier00812212030498
UDI-Public00812212030498
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberICRC045144
Device Catalogue NumberICRC045144
Device Lot NumberF2416402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 24 GUIDEWIRE; MARKSMAN 160CM; ZOOM 88
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale